# SDR DALA2024012200989

- Difficulty date: January 18, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 80,231 hours, 31,260 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 696 SCRATCH AND DENT AFT OF DOOR 4L. APPEARS TO BE FROM CATERING: DENTS (2 EAS) OUT OF LIMITS. CORRECTIVE ACTION: SUMMARY OF NRC 00134: SCRATCH AND DENT AFT OF DOOR 4L WAS REPAIRED PER B757-200 SRM 53-00-01-2R REPAIR 29. (0160570)
